Journal Articles and Preprints:

  • T. Jiang with W. Hu, B. Kathariya, V. Abrol, J. Zhang and Z. Li . Subspace interpolation and indexing on stiefel and Grassmann manifolds as a lightweight inference engine. 2023 IEEE International Conference on Big Data. .

  • T. Jiang with L. Feng, X. Li and B. Liu. Asymptotic independence of the sum and maximum of dependent random variables with applications to high-dimensional tests. To appear in Statistica Sinica ;

  • T. Jiang with Q. Han and Y. Shen (2023). Contiguity under high dimensional Gaussianity with applications to covariance testing. Annals of Applied Probability 33(6A), 4272-4321. ; Supplementary file

  • T. Jiang with Ke Wang (2023). Asymptotic properties of random restricted partition. Mathematics 2023, 11(2), 417; https://doi.org/10.3390/math11020417 .

  • T. Jiang with L. Feng, B. Liu and W. Xiong (2022). Max-sum tests for cross-sectional independence of high-demensional panel data. Annals of Statistics 50(2), 1124-1143 ; Supplementary file

  • T. Jiang with Ke Wang (2021). Statistical properties of eigenvalues of Laplace-Beltrami operators. Journal of Theoretical Probability 34:10611109.

  • T. Jiang with T. Cai and X. Li (2021). Asymptotic analysis for extreme eigenvalues of principal minors of random matrices. Ann. Applied Probability 31(6), 2953-2990.

  • T. Jiang with Yinqiu He, Jiyang Wen and Gongjun Xu (2021). Likelihood ratio test in multivariate linear regression: from low to high dimension. Statistica Sinica 31, 1215-1238.

  • T. Jiang with Junshan Xie (2020). Limiting behavior of largest entry of random tensor constructed by high-dimensional data. Journal of Theoretical Probability 33, 2380-2400.

  • T. Jiang with Shuhua Chang and Yongcheng Qi (2020). Eigenvalues of large chiral non-Hermitian random matrices. Journal of Mathematical Physics 61(1):013508.

  • T. Jiang with K. Wang (2019). A generalized Hardy-Ramanujan formula for the number of restricted integer partitions. The Journal of Number Theory 201, 322-353

  • T. Jiang with J. Fan (2019). Largest entries of sample correlation matrices from equi-correlated normal populations. Ann. Probab. 47(5), 3321-3374.

  • T. Jiang and Y. Ma. (2019). Distances between random orthogonal matrices and independent normals. Transactions of American Mathematical Society 372, 1509-1553.

  • T. Jiang (2019). Determinant of sample correlation matrix with application. Ann. Appl. Probab. 29(3), 1356-1397

  • T. Jiang and Y. Qi. (2019). Empirical Distributions of Eigenvalues of Product Ensembles. Journal of Theoretical Probability 32, 353-394.

  • H. Chen and T. Jiang (2018). A Study of Two High-dimensional Likelihood Ratio Tests under Alternative Hypotheses. Random Matrices: Theory and Applications 7(1), 1750016.

  • T. Jiang, G. Xu and K. Leder (2017). Rare-event analysis for extremal eigenvalues of the Beta-Laguerre ensemble. Ann. Stat. 45(4), 1609-1637.

  • T. Jiang and Y. Qi. (2017). Spectral Radii of Large Non-Hermitian Random Matrices. J. of Theor. Probab. 30:326-364. DOI: 10.1007/s10959-015-0634-8.

  • T. Jiang and S. Matsumoto (2015). Moments of Traces for Circular Beta-ensembles. Ann. Probab. 43(6), 3279-3336; DOI: 10.1214/14-AOP960.

  • T. Jiang and Y. Qi. (2015). Limiting Distributions of Likelihood Ratio Tests for High-Dimensional Normal Distributions. Scandinavian Journal of Statistics 42(4), 988-1009. DOI: 10.1111/sjos.12147.

  • T. Jiang and D. Li (2015). Approximation of Rectangular Beta-Laguerre Ensembles and Large Deviations. J. of Theor. Probab. 28(3), 804-847. DOI: 10.1007/s10959-013-0519-7.

  • T. Jiang (2015). Distributions of Eigenvalues of Large Euclidean Matrices Generated from lp Balls and Spheres. Linear Algebra and its Applications 473, 14-36.

  • T. Jiang and F. Yang (2013). Central Limit Theorems for Classical Likelihood Ratio Tests for High-Dimensional Normal Distributions. Ann. Stat. 41(4), 2029-2074.

  • T. Cai, J. Fan and T. Jiang (2013). Distributions of Angles in Random Packing on Spheres. Journal of Machine Learning Research 14, 1837-1864.

  • T. Jiang (2013). Limit Theorems on Beta-Jacobi Ensembles. Bernoulli 19(3), 1028-1046.

  • T. Jiang (2012). Low Eigenvalues of Large Random Graphs. Probability Theory and Related Fields 153, 671-690.

  • Z. Dong, T. Jiang and D. Li (2012). Circular Law and Arc Law for Truncation of Random Unitary Matrix. Journal of Mathematical Physics 53, 013301-14.

  • D. Jiang, T. Jiang and F. Yang (2012). Likelihood Ratio Tests for Covariance Matrices of High-Dimensional Normal Distributions. Journal of Statistical Planning and Inference 142(8), 2241-2256.

  • T. Cai and T. Jiang (2012). Phase Transition in Limiting Distributions of Coherence of High-Dimensional Random Matrices. Journal of Multivariate Analysis 107, 24-39.

  • T. Jiang (2012). Empirical Distributions of Laplacian Matrices of Large Dilute Random Graphs. Random Matrices: Theory and Applications 01, 1250004 (DOI: 10.1142/S2010326312500049).

  • T. Cai and T. Jiang (2011). Limiting Laws of Coherence of Random Matrices with Applications to Testing Covariance Structure and Construction of Compressed Sensing Matrices. Ann. Stat. 39(3), 1496-1525.

  • X. Ding and T. Jiang (2010). Spectral Distribution of Adjacency and Laplace Matrices of Random Graphs. Ann. Appl. Probab. 20(6), 2086-2117.

  • T. Jiang (2010). The Entries of Haar-invariant Matrices from the Classical Compact Groups. Journal of Theoretical Probability, 23(4), 1227-1243.

  • T. Jiang (2009). The Entries of Circular Orthogonal Ensembles. Journal of Mathematical Physics 50(6), 063302.
  • T. Jiang (2009). A Variance Formula related to Quantum Conductance. Physics Letters A 373, 2117-2121.
  • T. Jiang (2009). Approximation of Haar Distributed Matrices and Limiting Distributions of Eigenvalues of Jacobi Ensembles. Probability Theory and Related Fields, 144(1), 221-246.
  • T. Jiang with W. Bryc and A. Dembo (2006). Spectral Measure of Large Random Hankel, Markov and Toeplitz Matrices, Ann. of Probab. 34(1), 1-38.
  • T. Jiang (2006). How Many Entries of A Typical Orthogonal Matrix Can Be Approximated By Independent Normals? Ann. Probab. 34(4), 1497-1529.
  • T. Jiang (2005). Maxima of Entries of Haar Distributed Matrices, Probability Theory and Related Fields, 131, 121-144.
  • T. Jiang (2004). The Limiting Distributions of Eigenvalues of Sample Correlation Matrices, Sankhya, 66(1), 35-48.
  • T. Jiang (2004). The Asymptotic Distributions of the Largest Entries of Sample Correlation Matrices, Ann. of Applied Probab. 14(2).
  • T. Jiang (2002). A Comparison of Scores of Two Protein Structures With Foldings, Ann. Probab. 30(4), 1893-1912.
  • T. Jiang (2002). Maxima of Partial Sums Indexed By Geometrical Structures, Ann. Probab. 30(4), 1854-1892.
  • T. Jiang and G. O'Brien (2000). The metric of large deviation convergence, Journal of Theoretical Probability, 13(3), 75-88, 805-824.
  • T. Jiang. Maxima of Partial Sums Indexed by Geometrical Structures, Ph.D. Dissertation, Stanford University (1999).
  • Papers Submitted:

  • Tony Cai, Tiefeng Jiang, Xiaoou Li. Asymptotic Analysis for Extreme Eigenvalues of Principal Minors of Random Matrices.

    Papers Unpublished:

  • T. Jiang and D. Li. The Spacings of Record Values. ,